# SDR MASA2010112401319

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N910MJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 18,208 hours, 14,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTORATION OF ESPU BATTERY PACK[S] TASKED.  MX C/W RESTORATION OF ESPU BATTERY PACK[S].
